# SDR R61A2021102900840

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 35,716 hours, 27,344 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 2160903AF
- Part serial: 0782761
- Condition: Fault Message
- Location: Zone 100
- Part time: 34,532 hours, 26,458 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST PRESSURIZATION AT FL300. MASKS DID NOT DEPLOY. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED PRESSURIZATION TEST IAW AMM 21-30-00 TO 4 DELTA P. R&R CPCS CONTROLLER AND OUTFLOW VALVE ACTUATOR.
